# SDR IPXA10560386

- Difficulty date: June 3, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, FOR RCO TRACKING PURPOSES THERE IS CORROSION ON THE MAIN CARGO BAY UPPER SURFACE BS 1717, LBL 8, WL 208.  SHEAR WEB WAS REPAIRED IAW ATS ER NR 10-2837.
